# SDR UALA2011042702059

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,889 hours, 13,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN WILL NOT COOL WITH APU AIR.  REPLACED RT PACK REHEATER PER MM DUE TO HAD 4 INCH CRACK.  REPLACED LT PACK REHEATER AND LOW LIMIT VALVE DUE TO NOT FULLY CLOSING PER MM.  RAN PACKS AND L PACK DISCHARGE TEMP WAS 11 DEG AND R PACK WAS 5 DEG.  ALL PACK PARAMETERS CHECK NORMAL.
